Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19929
Title: Quantization of inhomogeneous Lie bialgebras
Authors: Kulish, PP
Mudrov, AI
First Published: 2002
Citation: JOURNAL OF GEOMETRY AND PHYSICS, 2002, 42 (1-2), pp. 64-77
DOI Link: 10.1016/S0393-0440(01)00073-0
ISSN: 0393-0440
Links: http://hdl.handle.net/2381/19929
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.